# SDR 117521

- Difficulty date: March 30, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 34,746 hours, 40,474 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 522858
- Part serial: 06870214
- Condition: Sticking
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FWA DURING APPROACH TO LAND WITH FLAPS SELECTED TO 20 DEGREES,  RT FLAP INDICATED 20 DEGREES, LT INDICATED 0 CIRCLED AROUND FOR ANOTHER APPROACH RESET FLAPS 20 BOTH FLAPS INDICATED CORRECTLY WITH NO FLAP WARNING LIGHT ON THE CWP MAINTENANCE INSPECTED AIRCRAFT AND REPLACED FLAP POSITION INDICATOR IAW SF340 M/M  39-40-30-4 PERFORMED OPS CHECKS PER M/M NO FURTHER DEFECTS NOTED AIRCRAFT RELEASED FOR SERVICE
